# SDR ASAA2019021528175

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,321 hours, 13,859 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Failed
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO HISTORY OF #2 ENGINE FIRELOOP B FAULTS. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE UPPER DETECTOR ASSEMBLY. REVERSED ALTERNATE DEACTIVATION PROCEDURES. ETOPS GROUND VERIFICATION NOW OPS NORMAL REF B737-800 AMM TASK 26-11-00-710-801. CLOSED TSR DUE TO CONFIRMED FAULT AND POSITIVE MAINTENANCE ACTION.
